Communications in Mathematical Sciences

Volume 5 (2007)

Number 1

Relaxation Approximation of Some Initial-Boundary Value Problem for $p$-Systems

Pages: 187 – 203

DOI: http://dx.doi.org/10.4310/CMS.2007.v5.n1.a8

Authors

Gilles Carbou

Bernard Hanouzet

Abstract

We consider the Suliciu model which is a relaxation approximation of the $p$-system. In the case of the Dirichlet boundary condition we prove that the local smooth solution of the $p$-system is the zero limit of the Suliciu model solutions.

Keywords

Zero relaxation limit; $p$-system; Suliciu model; boundary conditions

2010 Mathematics Subject Classification

35B25, 35L50

Full Text (PDF format)